# SDR DL72L010954

- Difficulty date: June 12, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N509DA
- Make and model: Boeing 727232
- Aircraft serial: 21311
- Aircraft time: 75,373 hours, 50,606 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

EN ROUTE TO PHX PAX REPORTED SMELLING HOT ELECTRICAL ODOR NEAR SEAT ROW 17.  NO SMOKE WAS REPORTED AND NO C/B`S TRIPPED.  CONTRACT MTC DROPPED CEILING PANELS AND PSUS NO DAMAGE FOUND.  FLIGHT CREW RAN ENGINES AND PACKS.  STILL UNABLE TO DUPLICATE PROBLEM.  NO HISTORY OF ANY ELECTRICAL PROBLEMS IN CHAPTER 24 OR 33.  NTF                                              .
